# SDR ASAA2021052434894

- Difficulty date: May 24, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 120 hours, 64 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT A/T WILL NOT ARM. GROUNDED - YES. RESET C/B D1 ON PANEL P18-1 REF B737-9 AMM 20-60-01-860-801. ACCOMPLISHED AUTOTHROTTLE SYS OPS TEST PER AMM 22-31-00-710-801, TEST PASSED NO FAULTS SHOWS ON THE CDU, NO ACTIVE MAINT LIGHT.
